# SDR UIEA2018092802096

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,259 hours, 18,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG WW RT AFT CORNER SKIN PANEL CRACKED AT STA 400. STA 400 NLG WW RT AFT CORNER SKIN PANEL CRACKED AREA REPAIRED IAW EO 4453A516 PART 4 AND RI-53-41-13071 REV A.
